# SDR DALA2025013000715

- Difficulty date: January 26, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 100,800 hours, 21,448 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 1701 -ATO- DUE TO LEFT PACK OFF ON TAKEOFF. CORRECTIVE ACTION: REPLACED LEFT PACK FLOW CONTROL VALVE AND FLOW CONTROL CARD. (6647188)
